Vision loss effect of Prednisolone

We have 513 consumer reports for Prednisolone. Vision loss effect occurred in 1%.

Patients statistics on Vision loss side effect for Prednisolone

Female
Male

Average weight in Lbs
141.1
224.87

Average height in Ft
5′ 4″
5′ 11″

Average age
37
28

Prednisolone Circle Diagram 3 consumers of 513 reported about Vision loss

  1. Sandra C. Ruiz says:
    4.5 rating

    Prednisolone for Morbus crohn

    I have been taking Budenofalk in a very low dosage for 4 weeks (3mg in the morning and 3mg in the evening), before that I took about 6 weeks of prednisolone, starting with 40mg and then 5mg per week, at the beginning (40mg) I got the prednisolone very well tolerated and the pain and relapses were blown away, but I was very euphoric, even slightly hyperactive, had a lot of appetite and sleep disorders, and also with weight gain and water retention I had to fight (from 45kg to 59kg in 3 weeks.) I had a slight Rash in the third week, which lasted a good three weeks.At the end of the intake time, I was only depressed, the relapses set in again, I was dizzy, I had always a headache and strong eyesight on my right eye Now, as I said, I’ve been taking Budenofalk for 4 weeks, the dizziness is still there, and there’s always a lot of nausea I don’t have any more serathercings and my weight has gone down a bit (56kg), which is partly because of the occasional diarrhea. I suffer from mild anxiety and because of this I am often quite sad and depressed, which often ends in crying. Fatigue is one of the side effects in my case, too, and I have the feeling that all my strength has left my body and that even climbing stairs is a burden to me.

  2. Clarence G. Stamant says:
    5.0 rating

    Prednisolone for Hepatitis

    After a weeks-long torture of the diagnosis. I got the diagnosis Autoimunne hepatitis. At the beginning I got 75mg prednisolone to get my liver values back down. Which unfortunately did not work out as hoped. Already after the second revenue I got violent stomach cramps. Since the 5 day I have violent heartburn, nausea feeling. Pressure in the chest and abdomen. Ever since the 7th day, I have been feeling worse and worse and have almost no feeling of thirst. Since the second week I am extremely sensitive to headaches and insomnia. First I could not sleep through then it was only 3 hours of sleep per night with many interruptions and meanwhile sheep I partly not at all or only in the minutes area if it will be 30 min in one night I am meanwhile already happy. In addition, I am the corresponding permanently powerless but have an extreme urge to move and can not resist accompanied by hunger pangs and corresponding weight gain on average 3 kg per week. Now I take it for 5 weeks and have for 2 days an unpleasant feeling of heat of the facial skin and since 4 days, the skin in the genital area dried out and brittle which, for example, when washing is very painful because the foreskin gets each time entry. The worst thing for me is that my friends and family are suffering because I am constantly irritated and accordingly fast as the HB male go to the ceiling. Now I am in the process of sneaking out the prednisolone. From 75mg down to 50mg and continue in 10mg steps and then replace it with another drug.